# SDR 97UAL900304

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Component: 20131
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND INOPERATIVE EMERGENCY LIGHTS UNDER STOW BINS AT ROWS 24 RIGHT, 22 LEFT AND 20 RIGHT.  *S/D*  REPLACED BATTERY CHARGER AND BATTERY PACK.
